# SDR UALA2010042001314

- Difficulty date: April 20, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 69,378 hours, 19,951 cycles
- Engine: Pwa PW2040
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20224806U1
- Part serial: 57
- Condition: Faulty
- Location: Outflow Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION OUTFLOW VALVE WILL NOT CLOSE IN MANUAL MODE.  REPLACED FAULTY OUTFLOW VALVE ACTUATOR, OPS CK NORMAL.
